# SDR GTIA2018111652970

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-232
- Aircraft serial: 7011
- Aircraft time: 6,749 hours, 3,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUME EVENT DURING DESCENT "DIRTY SOCK" SMELL IN COCKPIT AND CABIN-PERFORMED TSM 05-50-810-831-A IDENTIFIED ODOR TO BE FROM DEICE FLUID. CLEANED PACK INLET DUCTS. RAN ENGINES TO FLUSH PACK SYSTEM, (DECONTAMINATION). ALL SMELLS WENT AWAY, AC OKAY FOR SERVICE
